# SDR DALA1138141821

- Difficulty date: June 3, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 37,229 hours, 7,843 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS FROM ROW 15 THROUGH 20 AB INOPERATIVE ON SEATS.  MAINTENANCE FOUND SEAT EMERGENCY LIGHT HARNESS DISCONNECTED AT SEAT 15.  HARNESS WAS RECONNECTED.  OPERATIONAL CHECK WAS NORMAL.
